# SDR CKSA6004

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Broken
- Location: Nr 4 Engine
- Part time: 75,991 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

KTOL - FLT 71266 - NR 4 ENGINE FIRE WARNING CAME ON IN-FLIGHT DURING DESCENT.  PERFORMED IN-FLIGHT SHUT DOWN AND DISCHARGED FIRE BOTTLE.  LANDED WITHOUT INCIDENT.  FOUND NR 4 ENGINE BOTTOM FIRE LOOP BROKEN.  REPLACED LOWER FIRE LOOP.  GROUND OPS CHECK GOOD IAW MM CHAPTER 26.  (X)
